Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The cohomology of covering spaces of $H$-spaces
HTML articles powered by AMS MathViewer

by William Browder PDF
Bull. Amer. Math. Soc. 65 (1959), 140-141
  • John C. Moore, The double suspension and $p$-primary components of the homotopy groups of spheres, Bol. Soc. Mat. Mexicana (2) 1 (1956), 28–37. MR 92967
  • Jean-Pierre Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. (2) 54 (1951), 425–505 (French). MR 45386, DOI 10.2307/1969485
  • Armand Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. (2) 57 (1953), 115–207 (French). MR 51508, DOI 10.2307/1969728
Additional Information
  • Journal: Bull. Amer. Math. Soc. 65 (1959), 140-141
  • DOI:
  • MathSciNet review: 0111024